# SDR 070051

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT MAINTENANCE SERVICE CHECK LAS VEGAS MAINTENANCE REPORTED THAT THE ELECTROLUMINESCENT EGRESS PATH LIGHTING WOULD NOT TEST BETWEEN ROWS 21 AND 24.  FURTHER REPORT THAT TIGHTENED THE ELECTROLUMINESCENT STRIP ELECTRICAL CONNECTION.  A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
